Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Rough itchy skin rash around waist. Could he be HIV positive? Cure?

I just found lamivudine tablets in my boyfriend's bag. Ww hv been together fo 5 months now, we are hopelessly in love but have not had sex. I know he is struggling because he hasnt shared with me. He has a rough itchy skin rash around his waist. Could he be HIV positive? And if he is can we make it work. Also how can he reduce the itching of the rash.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the rough itchy skin rash around your waist is a fungal skin infection. However if you have had unprotected sex in the past and have the suspicion of probably having a sexually transmitted disease including HIV I advise you to consult a doctor for the same. An STD profile and a urinalysis will reveal the problem on hand and a doctor with suggest an appropriate solution. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor